Alert archive / Missouri / Flash Flood Warnings in 2008
Flash Flood Warning 27, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Mar 30, 2008, 6:19 AM CDT for 4 counties in Missouri. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2008, 6:19 AM CDT (11:19 UTC)
- Expired
- Mar 30, 2008, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, McDonald County, MO, Stone County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:05 AM CDT | HEAVY RAIN 1.52 | Anderson, MO | |
| Mar 30, 7:54 AM CDT | HEAVY RAIN 1.78 | 5 Nw Kimberling City, MO | REPORT FROM VOLUNTEER OBSERVER STO300. RAINFALL AMOUNT FROM OVERNIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.3 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 352 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 301121
FFWSGF
MOC009-043-119-209-301700-
/O.NEW.KSGF.FF.W.0027.080330T1119Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
619 AM CDT SUN MAR 30 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
MCDONALD COUNTY IN SOUTHWEST MISSOURI...
STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL NOON CDT.
* AT 614 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
MORE THAN ONE INCH OF RAIN HAS FALLEN IN SOME AREAS THIS MORNING
WITH ADDITIONAL AMOUNTS IN EXCESS OF ONE INCH EXPECTED.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3676 9462 3675 9408 3693 9407 3692 9362
3709 9361 3708 9291 3681 9292 3681 9332
3650 9333 3650 9462
$$
FOSTER2 follow-up statements
000
WGUS73 KSGF 301336
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 AM CDT SUN MAR 30 2008
MOC009-043-119-209-301700-
/O.CON.KSGF.FF.W.0027.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-CHRISTIAN MO-BARRY MO-MCDONALD MO-
832 AM CDT SUN MAR 30 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BARRY...CHRISTIAN...MCDONALD AND STONE COUNTIES...
AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED MODERATE TO HEAVY SHOWERS ACROSS THE WARNED AREA. RAINFALL
AMOUNTS OF ONE TO THREE INCHES HAVE FALLEN THIS MORNING. ADDITIONAL
RAIN AMOUNTS AROUND ONE HALF INCH WILL BE POSSIBLE BEFORE ENDING
LATER THIS MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR...ESPECIALLY ON SMALL STREAMS AND LOW WATER CROSSINGS.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS.
LAT...LON 3676 9462 3675 9408 3693 9407 3692 9362
3709 9361 3708 9291 3681 9292 3681 9332
3650 9333 3650 9462
TIME...MOT...LOC 1332Z 180DEG 0KT 3682 9371
$$
FOSTER000
WGUS73 KSGF 301658
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1158 AM CDT SUN MAR 30 2008
MOC009-043-119-209-301704-
/O.EXP.KSGF.FF.W.0027.000000T0000Z-080330T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STONE MO-CHRISTIAN MO-BARRY MO-MCDONALD MO-
1158 AM CDT SUN MAR 30 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON CDT FOR BARRY...
CHRISTIAN...MCDONALD AND STONE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES ONLY ISOLATED TO
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTHWEST
MISSOURI. THE HEAVIEST RAINFALL HAS SHIFTED INTO SOUTHEAST MISSOURI
AND ARKANSAS.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3676 9462 3675 9408 3693 9407 3692 9362
3709 9361 3708 9291 3681 9292 3681 9332
3650 9333 3650 9462
TIME...MOT...LOC 1654Z 180DEG 0KT 3682 9371
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 4:12 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Mar 30, 4:12 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN MAR 30 2008
.DISCUSSION...
SEVERE WEATHER AND FLASH FLOODING WILL BE SIGNIFICANT THREATS TO
SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH TUESDAY MORNING.
THE FIRST OF SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS ARE
MOVING THROUGH THE AREA THIS MORNING. SHOWERS AND THUNDERSTORMS
HAVE DEVELOPED OVERNIGHT ALONG TWO BOUNDARIES...NORTH OF A
SURFACE WARM FRONT THAT EXTENDS FROM NORTHEAST TEXAS TO SOUTHERN
ALABAMA AND ALONG THE 925MB WARM FRONT THAT EXTENDS ACROSS THE
CENTRAL OZARKS. THESE SHOWERS AND THUNDERSTORMS HAVE BEEN AIDED BY
A STRENGTHENING 850MB LOW LEVEL JET. OVERNIGHT THE THUNDERSTORMS
HAVE INCREASED IN COVERAGE WITH SEVERAL REPORTS OF PEA SIZE HAIL
ALONG WITH HEAVY RAIN. THESE SHOWERS AND THUNDERSTORMS WILL
CONTINUE TO MOVE EAST.
A FLASH FLOOD WATCH WAS ISSUED EARLIER THIS MORNING IN
ANTICIPATION OF THE DEVELOPMENT AND EXPANSION OF THIS CONVECTION
ACROSS THE AREA. ISOLATED AREAS OF FLASH FLOODING WILL REMAIN
POSSIBLE FROM HEAVY RAINFALL AND THE TRAINING OF THUNDERSTORMS
OVER THE SAME AREAS DUE TO THE MOIST GROUND FROM THE ABUNDANCE OF
RAINFALL THIS MONTH AND THE TERRAIN OF THE OZARKS. THE FLOOD WATCH
IS IN EFFECT THROUGH NOON THURSDAY BECAUSE OF ADDITIONAL ROUNDS OF
HEAVY RAINFALL THAT WILL OCCUR. THE HEAVIEST AND MOST WIDESPREAD
RAINFALL WILL OCCUR MONDAY AND TUESDAY WITH THE PASSAGE OF THE
COLD FRONT THROUGH THE AREA.
SEVERE WEATHER WILL REMAIN A POSSIBILITY TODAY WITH A GREATER
POSSIBILITY MONDAY. A BROAD UPPER LEVEL TROUGH WILL DIG TODAY
ACROSS THE WESTERN UNITED STATES. A 1002MB SURFACE LOW CENTERED
IN SOUTHWEST KANSAS WILL DEEPEN WITH THE PREVIOUSLY MENTIONED
SURFACE WARM FRONT SURGING NORTHWARD WITH THE TIGHTENING PRESSURE
GRADIENT. BY 00Z...THE NAM AND GFS MODELS PROG THIS BOUNDARY TO
RESIDE ACROSS THE CENTRAL OZARKS WITH A SURFACE BAROCLINIC ZONE
SHARPENING FROM THE CENTRAL OZARKS TO NORTHWEST OKLAHOMA. ALONG
THIS STALLED BOUNDARY IS WHERE THE MAIN FOCUS FOR SEVERE WEATHER
WILL OCCUR LATE THIS AFTERNOON AND TONIGHT. ACTIVITY THAT
DEVELOPS ALONG THIS BOUNDARY WILL TRACK INTO SOUTHEAST KANSAS AND
THE MISSOURI OZARKS. AS THIS ACTIVITY MOVES INTO THE AREA LATE
TONIGHT...DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE THE MAIN
THREATS.
SEVERE WEATHER OF ALL MODES...DAMAGING WINDS...LARGE HAIL AND
TORNADOES...WILL BE POSSIBLE MONDAY. THE UPPER LEVEL TROUGH WILL
SWING THROUGH THE PLAINS KICKING THIS FRONT SOUTHEAST THROUGH THE
OZARKS. SEVERE THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS
BOUNDARY. DISCRETE CELLS THAT FORM AHEAD OF THE FRONT...WILL BE
IN A FAVORABLE ENVIRONMENT TO BECOME TORNADIC. A SQUALL LINE WILL
LIKELY DEVELOP AS THE FRONT MOVES EAST WITH THE THREAT FOR
DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAINFALL AND FLASH
FLOODING ACROSS THE AREA.
DRY WEATHER RETURNS TUESDAY AFTERNOON AND WEDNESDAY WITH SURFACE
HIGH PRESSURE BUILDING INTO THE OHIO VALLEY. CHANCES FOR SHOWERS
AND THUNDERSTORMS WILL INCREASE AGAIN WEDNESDAY AFTERNOON WITH
BETTER CHANCES FOR SHOWERS AND THUNDERSTORMS THURSDAY AS ANOTHER
UPPER LEVEL THROUGH MOVES THROUGH THE PLAINS.
&&
.AVIATION...
FOR THE 06Z TAFS...CONVECTION STARTING TO DEVELOP AS LOW LEVEL JET
BEGINNING TO FIRE. CONVECTION ALONG 925 BOUNDARY OVER SOUTHEAST
KANSAS INTO WEST CENTRAL MISSOURI AND ALSO NORTH OF A WARM FRONT
CONVECTION EXPANDING NORTHWARD INTO NORTHWEST ARKANSAS AND EASTERN
OKLAHOMA. SHOULD SEE CONVECTION CONTINUE TO EXPAND NORTHWARD AND
AFFECT BOTH THE JLN/SGF LOCATIONS OVERNIGHT. CEILINGS WILL LIKELY
REMAIN IN THE LIFR/IFR CATEGORIES OVERNIGHT AND COULD SEE
VISIBILITIES FLIRT WITH IFR CONDITIONS FROM THE PREDOMINANTLY MVFR
CONDITIONS. CONVECTION WILL LIKELY CONTINUE INTO THE MID MORNING
HOURS.
LINDENBERG
&&
.CLIMATE...
MARCH 2008 WILL BE RECORDED AS A HISTORICAL WET MONTH. THE TABLE
BELOW LISTS THE AMOUNT OF PRECIPITATION RECEIVED SO FAR AT EACH
STATION ALONG WITH THE CURRENT RECORD RANK AND THE RECORD MARCH
PRECIPITATION TOTALS ALONG WITH THE YEAR.
LOCATION MARCH PRECIP SO FAR CURRENT RANK MARCH RECORDS
SPRINGFIELD 8.16 5TH 9.09 1935 (1)
7.87 1990 (5)
JOPLIN 5.53 9TH 9.04 1973 (1)
5.51 1945 (9)
WEST PLAINS 11.57 1ST 9.87 2002 (1)
VICHY ROLLA 6.21 2ND 7.41 1945 (1)
6.09 1948 (2)
ANGLE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ073-097-101.
&&Hazardous weather outlook, Mar 30, 6:12 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 612 AM CDT SUN MAR 30 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 612 AM CDT SUN MAR 30 2008 ...SEVERE WEATHER POSSIBLE THROUGH MONDAY NIGHT ... ...FLASH FLOODING POSSIBLE THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE THUNDERSTORMS WITH WINDS UP TO 60 MPH...HAIL UP TO THE SIZE OF GOLFBALLS AND HEAVY RAINFALL PRODUCING AREAS OF FLASH FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE DAY ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. PEA SIZE HAIL AND HEAVY RAINFALL WITH ISOLATED AREAS OF FLASH FLOODING WILL BE POSSIBLE THROUGH THIS AFTERNOON. SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT EAST OF AN ANDERSON TO SPRINGFIELD TO OSAGE BEACH LINE. SEVERE THUNDERSTORMS WILL LIKELY DEVELOP IN EASTERN KANSAS AND OKLAHOMA AND MOVE INTO SOUTHEAST KANSAS AND THE WESTERN OZARKS. DISCUSSION: A WARM FRONT WILL LIFT NORTH THROUGH THE AREA SUNDAY AIDING IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS ACROSS THE AREA. A NEARLY STATIONARY FRONTAL BOUNDARY WILL DEVELOP AND EXTEND FROM NORTHERN MISSOURI TO NORTHWEST OKLAHOMA. ALONG THIS FRONT SEVERE THUNDERSTORMS ARE LIKELY TO DEVELOP LATE THIS AFTERNOON AND TONIGHT...TRACKING INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS. MONDAY THIS FRONT WILL BE KICKED EAST INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS AS AN UPPER LEVEL TROUGH MOVES THROUGH THE AREA. THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE VERY UNSTABLE AND CONDUSIVE TO THE DEVELOPMENT OF SEVERE THUNDERSTORMS. THERE IS A WINDOW OF OPPORTUNITY FOR DISCRETE CELLS TO DEVELOP AHEAD OF THE FRONT WITH A FAVORABLE ENVIRONMENT TO PRODUCE TORNADOES. A SQUALL LINE OF THUNDERSTORMS WILL EVENTUALLY EVOLVE WITH THE THREAT OF DAMAGING WINDS AND LARGE HAIL. FLASH FLOODING WILL REMAIN A THREAT THROUGH TUESDAY WITH THE POSSIBILITY OF HEAVY RAINFALL. THE GREATEST RISK FOR FLASH FLOODING WILL OCCUR MONDAY WITH THE PASSAGE OF THE COLD FRONT AND WIDEPREAD HEAVY RAIN EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE LIKELY MONDAY WITH THE POTENTIAL OF DAMAING WINDS...LARGE HAIL...ISOLATED TORNADOES AND FLASH FLOODING. ANOTHER STORM SYSTEM WILL BRING A CHANCE FOR STRONG TO SEVERE THUNDERSTORMS WEDNESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND WILL LIKELY BE NEEDED MONDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) ANGLE
In the hours before
Special weather statement, Mar 30, 1:01 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 AM CDT SUN MAR 30 2008 KSZ101-300700- CHEROKEE KS- 101 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR CHEROKEE COUNTY UNTIL 200 AM CDT... AT 1257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WELCH...OR 7 MILES SOUTH OF CHETOPA... MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... TREECE BY 115 AM CDT. BAXTER SPRINGS AND 8 MILES SOUTHEAST OF COLUMBUS BY 125 AM CDT. GALENA BY 135 AM CDT. THE TOWNS OF MELROSE...NEUTRAL...LOWELL...RIVERTON...CRESTLINE AND LAWTON ARE IN THE PATH OF THIS STORM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
Special weather statement, Mar 30, 1:06 AM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 106 AM CDT SUN MAR 30 2008 MOZ066-067-300700- VERNON MO-ST. CLAIR MO- 106 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN ST. CLAIR AND NORTHERN VERNON COUNTIES UNTIL 200 AM CDT... AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF HUME...OR 11 MILES SOUTHWEST OF RICH HILL...MOVING EAST AT 35 MPH. THIS STORM WILL BE NEAR... SCHELL CITY BY 135 AM CDT. 6 MILES SOUTH OF APPLETON CITY BY 145 AM CDT. 7 MILES WEST OF LOWRY CITY BY 200 AM CDT. THE TOWNS OF HORTON AND JOHNSON CITY ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
Special weather statement, Mar 30, 1:21 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 121 AM CDT SUN MAR 30 2008 MOZ088-093-300715- JASPER MO-NEWTON MO- 121 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR JASPER AND NORTHWESTERN NEWTON COUNTIES UNTIL 215 AM CDT... AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF TREECE...OR 6 MILES NORTHWEST OF BAXTER SPRINGS...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... 8 MILES NORTHWEST OF IRON GATES BY 130 AM CDT. CARL JUNCTION AND 8 MILES NORTHWEST OF JOPLIN BY 135 AM CDT. ORONOGO...AIRPORT DRIVE...WEBB CITY AND 6 MILES NORTHWEST OF CARTERVILLE BY 140 AM CDT. PURCELL AND ALBA BY 145 AM CDT. 8 MILES NORTHWEST OF CARTHAGE BY 150 AM CDT. JASPER BY 200 AM CDT. THE TOWNS OF WACO...ASBURY...LAKESIDE...NECK CITY...BROOKLYN HEIGHTS...CARYTOWN AND DUDENVILLE ARE IN THE PATH OF THIS STORM. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 31. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
Special weather statement, Mar 30, 2:08 AM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 208 AM CDT SUN MAR 30 2008 MOZ103-104-300815- STONE MO-TANEY MO- 208 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN STONE AND TANEY COUNTIES UNTIL 315 AM CDT... AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OAK GROVE...OR 16 MILES SOUTH OF KIMBERLING CITY...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... 7 MILES SOUTHEAST OF INDIAN POINT BY 230 AM CDT. HOLLISTER BY 235 AM CDT. BRANSON BY 240 AM CDT. FORSYTH...ROCKAWAY BEACH AND MERRIAM WOODS BY 245 AM CDT. TANEYVILLE BY 255 AM CDT. THE TOWNS OF BLUE EYE...RIDGEDALE...TABLE ROCK...KIRBYVILLE...OZARK BEACH...EDGEWATER BEACH...POWERSITE...WALNUT SHADE...KISSEE MILLS AND BRADLEYVILLE ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
Special weather statement, Mar 30, 2:49 AM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 249 AM CDT SUN MAR 30 2008 MOZ055-056-068-069-300845- HICKORY MO-CAMDEN MO-BENTON MO-MORGAN MO- 249 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN...EASTERN HICKORY... SOUTHEASTERN BENTON AND SOUTHERN MORGAN COUNTIES UNTIL 345 AM CDT... AT 245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF HERMITAGE...MOVING EAST AT 40 MPH. THIS STORM WILL BE NEAR... LAURIE BY 320 AM CDT. VILLAGE OF FOUR SEASONS BY 330 AM CDT. THE TOWNS OF EDWARDS...HASTAIN...KNOBBY...CLIMAX SPRINGS... BARNUMTON...PURVIS...SUNRISE BEACH AND ROCKY MOUNT ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
Special weather statement, Mar 30, 3:23 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 AM CDT SUN MAR 30 2008 MOZ079-089-090-300930- GREENE MO-DADE MO-POLK MO- 323 AM CDT SUN MAR 30 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN DADE...NORTHWESTERN GREENE AND POLK COUNTIES UNTIL 430 AM CDT... AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 40 MPH. THIS STORM WILL BE NEAR... 8 MILES NORTHWEST OF ASH GROVE BY 330 AM CDT. WALNUT GROVE BY 340 AM CDT. MORRISVILLE BY 350 AM CDT. 6 MILES SOUTHEAST OF BOLIVAR AND 7 MILES NORTHWEST OF PLEASANT HOPE BY 400 AM CDT. THE TOWNS OF DADEVILLE...ALDRICH...EUDORA...BRIGHTON AND HALF WAY ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM. FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:59 PM CDT | Areal Flood Warning | SGF | Howell, Ozark | 12 hr |
| Mar 30, 1:00 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 45 hr |
| Mar 30, 5:33 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Taney | 6 hr |
| Mar 30, 7:28 AM CDT | Flash Flood Warning | SGF | Oregon, Shannon, Texas | 5 hr |
| Mar 30, 11:49 AM CDT | Areal Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Taney and 1 more | 8 hr |
| Mar 30, 1:09 PM CDT | Areal Flood Warning | SGF | Barry, Stone | 7 hr |
Nearby
Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.